MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø48 MULTI-HOLE THIN; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø48 MULTI-HOLE THIN; HIP CEMENTLESS SHELL
Catalog Number 01.38.348MH
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient will be revised for cup loosening on the.Information will be updated when available after revision surgery.
 
Additional Manufacturer Narrative
Batch review performed on 25-apr-2024: lot 2209237: (b)(4) items manufactured and released on 31-may-2022.Expiration date: 2027-05-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 10 months after primary, the patient has been revised because of cup loosening.The surgery has been completed successfully.

Brand Name
CUP: MPACT 3D METAL ACETABULAR SHELL Ø48 MULTI-HOLE THIN
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19328671
Report Number3005180920-2024-00315
Device Sequence Number3102348
Product Code LPH
UDI-Device Identifier07630971212565
UDI-Public07630971212565
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.38.348MH
Device Lot Number2209237
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian